# SDR AALA20021557

- Difficulty date: October 22, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 6 SEAT TRACK, STATION 216-218.  REPLACED SEAT TRACK NR 6 SECTION FROM STATION 216-305 PER SRM 53-05-00.  (M)
